MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS LTD ACETABULAR CUP HAP SIZE 40/46; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING

SMITH & NEPHEW ORTHOPAEDICS LTD ACETABULAR CUP HAP SIZE 40/46; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Catalog Number 74122146
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Toxicity (2333)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery from the left hip was performed due to pain, discomfort and elevated chromium levels.
 
Additional Manufacturer Narrative
Please disregard this mdr report.This case was already reported to fda in mdr 3005975929-2018-00453.
 
Event or Problem Description

Brand Name
ACETABULAR CUP HAP SIZE 40/46
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/METAL, RESURFACING
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS LTD
aurora house
spa park
leamington spa CV31 3HL
UK  CV31 3HL
MDR Report Key8353792
Report Number3005975929-2019-00078
Device Sequence Number2203062
Product Code NXT
UDI-Device Identifier03596010565792
UDI-Public03596010565792
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P040033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74122146
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2019
Supplement Date Received by Manufacturer02/12/2019
Initial Report FDA Received Date02/20/2019
Supplement Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FEMORAL HEAD 40MM 74123140 UNKNOWN LOT; POROUS STEM SIZE 3 UNKNOWN PART AND LOT NUMBER; SLEEVE +4MM 74222300 LOT UNKNOWN; FEMORAL HEAD 40MM 74123140 UNKNOWN LOT; POROUS STEM SIZE 3 UNKNOWN PART AND LOT NUMBER; SLEEVE +4MM 74222300 LOT UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;